Seeing spotting while taking Birth Control is totally normal.It's just your body getting use to the hormones you are now taking.My doctor told me you should see spotting or light bleeding for the first 3 months of taking birth control.
Hormonal birth control changes your menstrual bleeding. It's not unusual to have brown spotting instead of a regular period when you're on birth control.
Yes you should continue your pack of pills even though you are spotting. You should never discontinue taking your birth control unless advised by your physician. If you stop taking your birth control you will lower the effectiveness of the birth control drastically and you will increase your chances of becoming pregnant. Spotting is a side effect caused by birth control. Spotting typically occurs when you are either starting birth control for the first time( spotting may last up to 3 months), spotting can occur if you do not take your birth control everyday at the same time, and it can occur if you use a certain medication, such as antibiotics.
Any amount of bleeding or spotting "counts" if you're on hormonal birth control. That spotting is your normal withdrawal bleeding. Insert the next ring on schedule.
If you are on birth control then that is normal because it is a side effect. Bleeding between periods can be pregnancy BUT its depends on the person. There are many other reasons why you can be spotting.
Its actually very normal, along with other symptoms i took the pill and I'm on the patch now and it still happens. and some people actually have there spotting flow like there normal period.
When you start birth control it is not unlikely to have spotting or breakthrough bleeding. This is a side effect that can last up to 3 months or longer. You should not stop taking your birth control because you will actually mess up your cycle and when you will have your period. You will also experience more spotting or breakthrough bleeding if you stop now. The spotting will go away,however, you should visit your physician to consider changing the dosage of birth control. Spotting and breakthrough bleeding usually stops when switched to a higher dosage of birth control.
Yes. You are fine.
Yes. Cramps and spotting are a very common side effect while using birth control, especially in the first 1 to 3 months.
No, spotting and breakthrough bleeding does not count as the first day of your period. Spotting and breakthrough bleeding is an annoyance that occurs as an unwanted side effect of birth control. However, frequent spotting or breakthrough bleeding can also be a sign that you need a higher dosage of birth control.
its just a natural side effect of birth control, spotting can happen when the hormone levels in your body are changing and it might continue, or it could stop.